# SDR R61A2020123100958

- Difficulty date: December 11, 2020
- Submitted: December 31, 2020
- Operation: Air carrier
- Aircraft: N639RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000057
- Aircraft time: 43,885 hours, 27,456 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Part number: 17060259001
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE AC WAS IN FOR HEAVY CHECK, FOUND CORROSION ON REAR FUSE.  FLOOR SUPPORT GUSSET PLATE AT FR 90 RT SIDE.  REPLACED PN 170-60259-001, IAW SRM 51-41-01, SEE AAR NRC NR 4500827-2000-0037 FOR WORK PERFORMED.  AC REMAINS IN YQG FOR COMPLETION.
